# SDR FDEA202107201815

- Difficulty date: July 20, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY XOS 756 BEAD DOUBLER FOUND CRACKED LEFT HAND WING LEADING EDGE CAVITY XOS 756 DOUBLER REPAIR CARRIED OUT AS PER SRM   57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
